Vol. 86, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Direct limit groups and the Keesling-Mardešić shape fibration

Kenneth R. Goodearl and Thomas Benny Rushing

Vol. 86 (1980), No. 2, 471–476
Abstract

We show that the Keesling-Mardešić shape fibration has an uncountable number of fibers of different shape type. This is done by showing that an uncountable number of nonisomorphic groups can arise as direct limits of direct limit sequences having all groups ZZ and all bonding homomorphisms given by one of the two matrices (1  0)
0  2 or (1  1)
0  2 .

Mathematical Subject Classification 2000
Primary: 55R65
Secondary: 55P55
Milestones
Received: 30 March 1979
Published: 1 February 1980
Authors
Kenneth R. Goodearl
University of California, Santa Barbara
Santa Barbara CA
United States
Thomas Benny Rushing